hello everyone, I got aborted last december 26/2011 and from that time am getting my period twice every month and its really horrible i used to get it 7 days but now it lasts 10 days and i get headache everytime dates was like that:
December 26 lasts 10 days(was my abortion)
first period january 15 lasts 10 days
second period jan 30 lasts 10 days
third period feb 22 lasts 7 days
fourth period march 3rd which is today and its too heavy i feel so tired and i have headache and no backache nor cramps so is it normal i would like what is happening to me pls help
It is usual after an abortion to have irregular periods for few months due to hormonal derangements in the body and it regularises after sometime on its own.Various other factors as stress,anxiety,drug effect can also cause some changes.
But if the periods are heavy and very much prolonged then you might require a pelvic examination and Hormonal analysis.If required you might be prescribed oral pills accordingly.
Kindly visit a Gynaecologist for evaluation.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Am I Pregnant , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.